A 22-year-old female asked:
i've been taking wellbutrin (bupropion) for three weeks and have major constipation with pain when sitting and when i put pressure on the toilet. does this mean wellbutrin (bupropion) isn't working and does it go away after my body adjusts to it?
2 doctor answers
Dr. Douglas Bey answered
56 years experience Psychiatry
Side effect: It's a common side effect from antcholinergic meds use one or two stool softeners at nite & see doc if that doesn't take care of it.
Answered on Nov 1, 2012
Dr. Gary Dunn answered
30 years experience Colon and Rectal Surgery
No: Usually contstioationin this setting is from an inadequate amount of fiber and fluid in your diet. You should start with 6 grams of psyllium and an extra pint of water daily. Occassionally, drugs like wellbutrin (bupropion) can affect bowel motility. This is usually self limited.
Answered on Oct 3, 2016
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!